Becki Conway, a survivor of a deadly skin rash called Stevens-Johnson syndrome caused by a drug-drug interaction, has a consultation with a specialist at the Bascom Palmer Eye Institute in Naples, Fla., on September 22, 2014. The syndrome has left Conway blind in one eye and legally blind in the other. (E. Jason Wambsgans/Chicago Tribune/TNS)
Becki Conway, a survivor of a deadly skin rash called Stevens-Johnson syndrome caused by a drug-drug interaction, has a consultation with a specialist at the Bascom Palmer Eye Institute in Naples, Fla., on September 22, 2014. The syndrome has left Conway blind in one eye and legally blind in the other. (E. Jason Wambsgans/Chicago Tribune/TNS) E. Jason Wambsgans TNS
Becki Conway, a survivor of a deadly skin rash called Stevens-Johnson syndrome caused by a drug-drug interaction, has a consultation with a specialist at the Bascom Palmer Eye Institute in Naples, Fla., on September 22, 2014. The syndrome has left Conway blind in one eye and legally blind in the other. (E. Jason Wambsgans/Chicago Tribune/TNS) E. Jason Wambsgans TNS

Dangerous Doses: Drug mix leaves woman fighting for life

February 16, 2016 12:09 PM

More Videos